# SDR SWAA2022051205633

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 54,955 hours, 32,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR STOWAGE BRACKET FOR GIRT BAR LOOSE. / [01] ADJUSTED FWD DOOR GIRT BAR BRACKET PER AMM 25-66-01
